MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404237
Medical Device Problem Codes Inflation Problem (1310); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Incomplete inflation is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent inflation issues.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working properly as it presented inflation issues.A surgical procedure was performed during which the device was explanted.There were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1000465775.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #:(b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The microscopic visual inspection of the cylinder revealed that cylinder 1 had wear at a fold in the proximal end and the middle of the cylinder, and two holes in the proximal end of the cylinder from sharp instrument which is standard for the explant process.Cylinder 2 had wear at a fold in the proximal end and the middle of the cylinder.The microscopic visual inspection of the pump revealed that pump kink resistant tubing (krt) was worn to the filament.The microscopic visual inspection of the reservoir revealed that the spherical reservoir had scaling, and krt had a hole from sharp instrument damage at the strain relief adapter junction which is standard for the explant process.The leakage test of the cylinder revealed that cylinder 1 had two leaks from sharp instrument in the proximal end of the cylinder.The pump passed functional testing.Cylinder 2 and the pump passed the leakage test.Inflation issue is acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.A risk review confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) is defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established as the sharp instrument damage was a secondary failure which is standard for the explant process.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working properly as it presented inflation issues.A surgical procedure was performed during which the entire device was explanted.There were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404155, batch/lot number: 1000465775, model/catalog description: reservoir 65 ml pc/iz, unique identifier (udi) #: (b)(4).At this time, the investigation is in progress.Once the investigation is completed the final report will be submitted.
 
Event or Problem Description

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24612473
Report Number2124215-2026-14448
Device Sequence Number10181635
Product Code JCW
UDI-Device Identifier00878953003504
UDI-Public(01)00878953003504(17)230204(10)1000526378
Combination Product (Y/N)Y
Initial Reporter CountryTU
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/04/2023
Device Model Number72404237
Device Catalogue Number72404237
Device Lot Number1000526378
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/20/2026
04/20/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/15/2026
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown